Article citationsMore>>

P. Jodrá, “A Closed-Form Expression for the Quantile Function of the Gompertz-Makeham Distribution,” Mathematics and Computers in Simulation, Vol. 79, No. 10, 2009, pp. 3069-3075. doi:10.1016/j.matcom.2009.02.002

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.